# SDR VNAA2013042100014

- Difficulty date: April 21, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 22,016 hours, 22,297 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P1205
- Condition: Seized
- Location: Apu Bay
- Part time: 22,409 hours, 18,480 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED APU AUTO SHUTDOWN AT GATE AND SMOKE ODOR IN CABIN.  MAINTENANCE TROUBLESHOT AND HEARD METAL GRINDING NOISE.  MAINTENANCE REMOVED AND REPLACED APU ASSEMBLY AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
